# SDR SWAA2022090942529

- Difficulty date: August 16, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER ENTRY DOOR ESCAPE SLIDE AT FWD GALLEY AREA (1 EA) 2022 427136 / [01] REPLACED FASTENER ENTRY DOOR ESCAPE SLIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 DWG 416A2204 SHEET 5 REV B; AND B737-700 SRM 51-40-02.;[02] REPLACED FASTENER ENTRY DOOR ESCAPE SLIDE AT FWD GALLEY AREA (1 EA) IAW B737-700 DWG 416A2204 SHEET 5 REV B; AND B737-700 SRM 51-40-02.
